International Journal of Mathematical Analysis

Vol. 9, 2015, no. 34, 1669-1683

Sabina R. Sadigova, Tubu Y. Nazarova
      Statistical type Lebesgue and Riesz theorems
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 34, 1669-1683

Copyright © 2015 Sabina R. Sadigova and Tubu Y. Nazarova. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (1):

Omer Kisi, Erhan Guler, On statistical convergence with respect to measure, Journal of Classical Analysis, 10 (2017), no. 1, 77-85 [CrossRef]